MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number 5256218
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient faced bent cannula issue due to which he experienced high blood glucose level reported to be 540 mg/dl.It was treated with a bolus and when that did not work, he was given an injection on the way to the emergency room.The patient's blood glucose level was at 350 mg/dl when he arrived at the emergency room.He also had a high level of ketones, which was identified as dangerous by a healthcare professional.At the emergency room, his blood work was taken, insulin was given, and an unknown medication was administered through intravenous route.The patient spent 4-5 hours in the emergency room and was subsequently admitted to the hospital.At the hospital, blood work was performed, and unspecified medication was administered through intravenous route, which resolved the issue.There was no permanent damage to the patient.The patient spent at least three days in the hospital.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8721254
Report Number3003442380-2019-01556
Device Sequence Number1685644
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/01/2021
Device Lot Number5256218
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date06/21/2019
Patient Sequence Number1